# SDR CA190703009

- Difficulty date: July 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 388775002
- Condition: Failed
- Location: Rt Mlg Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTS LOW HYDRAULIC QUANTITY CAS. POST FLIGHT SHOWS A STEADY LEAK JUST AFT OF THE ANTI-COLLISION LIGHT. MAINTENANCE FOUND A LOOSE HOSE FITTING ON THE RH BRAKE SHUT-OFF VALVE. AIRCRAFT RTS. (TC# 20190703009)
